# SDR 9601449754

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47178
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Closing Mech
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MBS-DTW - UPON ARRIVAL, FOUND THAT THE MAIN CABIN DOOR WOULD NOT OPEN.  MAINTENANCE RERIGGED THE DOOR PER MM 52-11-0 PG 501 TO 514.  REPLACED LOCK ADJUSTMENT AND CRANK ROD ENDS.  PRESSURE AND OPERATIONAL CHECK OK.
